On power commutative semigroups.
Semigroup forum, Tome 44 (1992) no. 1, pp. 9-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
power commutative semigroups, finite semigroups, semilattices of unipotent semigroups, pseudovarieties, relational morphisms
@article{SF_1992__44_1_135126,
author = {D.M. Davenport},
title = {On power commutative semigroups.},
journal = {Semigroup forum},
pages = {9--20},
year = {1992},
volume = {44},
number = {1},
zbl = {0746.20033},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135126/}
}
D.M. Davenport. On power commutative semigroups.. Semigroup forum, Tome 44 (1992) no. 1, pp. 9-20. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135126/